Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 325, NWS Louisville, KY

August 16, 20184 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 16, 2018, 3:02 AM CDT for 4 counties in Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2018, 3:02 AM CDT (08:02 UTC)
Expired
Aug 16, 2018, 3:30 AM CDT
In force
28 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, KY, Edmonson County, KY, Grayson County, KY, Warren County, KY

The radar

The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1978 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

422 
WUUS53 KLMK 160802
SVRLMK
KYC031-061-085-227-160830-
/O.NEW.KLMK.SV.W.0325.180816T0802Z-180816T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
302 AM CDT THU AUG 16 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  East central Butler County in south central Kentucky...
  South central Grayson County in central Kentucky...
  North central Warren County in south central Kentucky...
  Edmonson County in south central Kentucky...

* Until 330 AM CDT.

* At 301 AM CDT, a severe thunderstorm was located 9 miles west of
  Brownsville, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Brownsville, Roundhill, Black Gold, Broadway, Sadler, Sunfish,
  Straw, Huff, Asphalt and Conoloway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report severe weather to local law enforcement, post your report to 
the National Weather Service Louisville Facebook page, or tweet your 
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3705 8651 3715 8658 3745 8628 3722 8605
      3721 8606
TIME...MOT...LOC 0801Z 237DEG 34KT 3718 8644 

HAIL...<.75IN
WIND...60MPH
 
$$

RJS
2 follow-up statements
339 
WWUS53 KLMK 160818
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
318 AM CDT THU AUG 16 2018

KYC031-227-160828-
/O.CAN.KLMK.SV.W.0325.000000T0000Z-180816T0830Z/
Butler KY-Warren KY-
318 AM CDT THU AUG 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BUTLER AND NORTH
CENTRAL WARREN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3715 8632 3726 8642 3745 8628 3722 8605
      3721 8606
TIME...MOT...LOC 0818Z 237DEG 34KT 3727 8627 

$$

KYC061-085-160830-
/O.CON.KLMK.SV.W.0325.000000T0000Z-180816T0830Z/
Grayson KY-Edmonson KY-
318 AM CDT THU AUG 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTH CENTRAL GRAYSON AND NORTHERN EDMONSON COUNTIES...

At 318 AM CDT, a severe thunderstorm was located near Brownsville,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Brownsville, Ollie, Lindseyville, Black Gold, Bee Spring, Ponderosa,
South, Prosperity, Broadway and Sadler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3715 8632 3726 8642 3745 8628 3722 8605
      3721 8606
TIME...MOT...LOC 0818Z 237DEG 34KT 3727 8627 

HAIL...<.75IN
WIND...60MPH
 
$$

RJS
362 
WWUS53 KLMK 160825
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
325 AM CDT THU AUG 16 2018

KYC061-085-160835-
/O.EXP.KLMK.SV.W.0325.000000T0000Z-180816T0830Z/
Grayson KY-Edmonson KY-
325 AM CDT THU AUG 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GRAYSON AND
NORTHERN EDMONSON COUNTIES WILL EXPIRE AT 330 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville  Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3715 8632 3726 8642 3745 8628 3722 8605
      3721 8606
TIME...MOT...LOC 0825Z 237DEG 34KT 3730 8622 

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:38 AM CDT, 24 minutes earlier.

Area forecast discussion, Aug 16, 2:38 AM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
338 AM EDT Thu Aug 16 2018

.Short Term...(Today and tonight)
Issued at 245 AM EDT Thu Aug 16 2018

Today - Expect multiple rounds of rain and storms flowing up the
Ohio River Valley.

Models haven't had the best handle on timing, but they agree for the
most part on location. Moisture continues to be carried up the
Mississippi and Ohio River Valleys by the low level jet. Southern
Indiana has moisture pooling overhead with precipitable water values
over 2". This low level flow sits between a surface high sitting
over western North Carolina and a surface low over northern
Missouri. This pattern won't change much today.

This afternoon, precipitable water values in central Kentucky begin
to go over 2". With the added moisture and warm temperatures pushing
temperatures to the the convective temperature, more showers and
thunderstorms will form and cause heavy rain and gusty winds. Heavy
rainfall is expected and could cause some isolated problems with
localized flooding and ponding on surfaces with poor drainage.

Temperatures today are expected to be in the mid 80s for most with
upper 80s in south-central Kentucky.

Tonight - Expect more rain with areas further south and east getting
in on the action.

In the mid-levels, a closed low over South Dakota will dive
southeast towards northern Indiana tonight. This will bring a
shortwave on a shallow mid-level trough. This shortwave will help to
initiated move rain during the overnight hours. It will likely
expand rain showers further south and east in central and eastern
Kentucky.

Temperatures will stay mild with mid 70s in south-central Kentucky
and in the low 70s everywhere else.

&&

.Long Term...(Friday through Wednesday)
Issued at 330 AM EDT Thu Aug 16 2018

...Multiple episodes of showers and storms to continue through the
extended period, with a possible break on Sunday...

Upper low along the northern IL/IN border Friday morning will push
to Lake Erie later in the day. Underneath it though, a weaker
shortwave should get to the Wabash at the same time. These two
features and the moist airmass in place will mean continued
excellent rain chances along with some flood potential. Forcing
aloft later in the day could be in the right rear quad of a jet
associated with the first upper low.

The second upper feature takes its time exiting the area and it
leaves in its wake a quasi-zonal flow that keeps enough moisture in
the area for rain chances through Saturday. The CMC/Euro both argue
for a drying out period Sunday, whereas the GFS continues its
bullish precip ways in the extended. Will be optimistic here and
lean toward the former consensus.

Monday and Tuesday still look like the days for the next front to
try and cross the region slowly. Timing varies between models, but
consensus shows us drying out. The usually drier Euro actually
brings one more wave of precip through here Wednesday, behind the
cold front...as another wave crosses the region. Blended model
guidance argues for a dry period here, so have gone that way.

&&

.Aviation...(06Z TAF Issuance)
Issued at 125 AM EDT Thu Aug 16 2018

Heavy rain and thunderstorms will impact the TAF sites during the
forecast period. Timing is going to be an issue as guidance is all
over the place, but current thinking puts most of the showers and
storms along the Ohio River through today. This will cause some
issues mainly at HNB and SDF. Tonight, shower and storms are
expected to expand south and east. This weather will impact BWG and
LEX. Expect ceilings and visibilities to drop during periods of
heavy rain. The winds are also going to be a concern. Winds will be
from the south-southwest around 15 knots with gusts to around 20-25
knots during the afternoon and evening hours. In and around storms,
wind direction may shift and gust may be higher.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through this afternoon for INZ077>079-084-
     089>092.

KY...Flash Flood Watch through this afternoon for KYZ023>025-028>033.

&&

Short Term...KDW
Long Term...RJS
Aviation...KDW
Hazardous weather outlook, Aug 15, 9:52 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1052 PM EDT Wed Aug 15 2018

INZ076-083-KYZ026-027-034>043-045>049-053>057-061>067-070>078-081-
082-170300-
Orange-Dubois-Ohio-Grayson-Shelby-Franklin-Scott-Harrison-Spencer-
Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer-
Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-
Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-
Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Jasper, Hartford, Leitchfield,
Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown,
Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville,
Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville,
Horse Cave, Greensburg, Campbellsville, Liberty, Stanford,
Russellville, Bowling Green, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
1052 PM EDT Wed Aug 15 2018 /952 PM CDT Wed Aug 15 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Ahead of a low pressure center with ample moisture, scattered to
numerous thunderstorms are expected tonight across the area,
especially over south-central Indiana and north-central and west-
central Kentucky. The storms will produce heavy rainfall and cloud-
to-ground lightning as well. Local flooding may occur if storms move
over the same locations tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered to numerous thunderstorms are forecast at times from Thursday
through Friday night as upper-level weather disturbances move slowly
across the Ohio Valley. Heavy rainfall will accompany the storms,
and locally strong wind gusts are again possible Thursday afternoon
over parts of central Kentucky. If storms develop and move over the
same locations, flooding could occur during this time period. Storms
will become more isolated on Saturday.

Another approaching storm system will bring more thunderstorms to
the area Monday afternoon and/or night. Some of those storms could
produce strong wind gusts and more heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any higher rainfall amounts, flooding, and
strong wind gusts over the next several days.

INZ077>079-084-089>092-KYZ023>025-028>033-170300-
Washington-Scott-Jefferson-Crawford-Perry-Harrison-Floyd-Clark-
Hancock-Breckinridge-Meade-Hardin-Bullitt-Oldham-Trimble-Henry-
Including the cities of Salem, Scottsburg, Madison, English,
Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Elizabethtown, Shepherdsville,
Louisville, La Grange, Bedford, Milton, and New Castle
1052 PM EDT Wed Aug 15 2018 /952 PM CDT Wed Aug 15 2018/

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Ahead of a low pressure center with ample moisture, scattered to
numerous thunderstorms are expected tonight across the area,
especially over in the Ohio River vicinity. The storms will produce
heavy rainfall and cloud-to-ground lightning as well. Flash flooding
may occur if storms move over the same locations tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered to numerous thunderstorms are forecast at times from Thursday
through Friday night as upper-level weather disturbances move slowly
across the Ohio Valley. Heavy rainfall will accompany the storms,
and locally strong wind gusts are again possible Thursday afternoon
over parts of central Kentucky. If storms develop and move over the
same locations, flooding could occur during this time period. Storms
will become more isolated on Saturday.

Another approaching storm system will bring more thunderstorms to
the area Monday afternoon and/or night. Some of those storms could
produce strong wind gusts and more heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any higher rainfall amounts, flooding, and
strong wind gusts over the next several days.

TWF/AMS

In the hours before

Local storm report, Aug 15, 11:31 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1231 AM EDT THU AUG 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND GST     2 ENE HARTFORD          37.46N 86.85W
08/16/2018  M60 MPH          OHIO               KY   MESONET

            MEASURED AT OHIO COUNTY MESONET STATION.

&&

RJS
Special weather statement, Aug 16, 12:17 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Louisville KY
117 AM EDT THU AUG 16 2018

INZ090-091-KYZ025-028>030-160545-
Floyd-Harrison-Jefferson-Bullitt-Meade-Hardin-
117 AM EDT THU AUG 16 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HARRISON...SOUTH CENTRAL FLOYD...SOUTHEASTERN MEADE...SOUTHWESTERN
JEFFERSON...NORTHEASTERN HARDIN AND WESTERN BULLITT COUNTIES...

At 117 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles southwest of Corydon to 6 miles
southeast of Brandenburg to 12 miles west of Elizabethtown. Movement
was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Louisville, Elizabethtown, New Albany, Shively, Shepherdsville,
Hollyvilla, Valley Station, Pleasure Ridge Par, Pleasure Ridge Park
and St. Dennis.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3803 8572 3774 8574 3773 8602 3793 8606
      3816 8615 3831 8586
TIME...MOT...LOC 0517Z 250DEG 35KT 3812 8619 3793 8609 3774 8609

RJS
Special weather statement, Aug 16, 1:31 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
231 AM EDT THU AUG 16 2018

KYZ031>036-160715-
Oldham-Shelby-Henry-Scott-Franklin-Trimble-
231 AM EDT THU AUG 16 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN OLDHAM...
SHELBY...WESTERN SCOTT...SOUTHERN TRIMBLE...HENRY AND FRANKLIN
COUNTIES...

At 231 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Bedford to near New Castle to
Shelbyville. Movement was east at 45 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Georgetown, Frankfort, Shelbyville, New Castle, Bedford, Pendleton,
Eminence, Pleasureville, Campbellsburg and Stamping Ground.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3858 8521 3860 8508 3855 8500 3851 8503
      3851 8498 3843 8496 3846 8493 3846 8492
      3842 8488 3838 8490 3834 8479 3837 8471
      3849 8456 3821 8458 3810 8528 3834 8527
      3859 8543 3865 8525
TIME...MOT...LOC 0631Z 256DEG 44KT 3860 8533 3837 8519 3820 8520

RJS
Special weather statement, Aug 16, 2:09 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Louisville KY
309 AM EDT THU AUG 16 2018

INZ084-089-090-KYZ024-025-160745-
Crawford-Perry-Harrison-Meade-Breckinridge-
309 AM EDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARRISON...
SOUTHEASTERN CRAWFORD...SOUTHEASTERN PERRY...NORTHERN MEADE AND NORTH
CENTRAL BRECKINRIDGE COUNTIES...

At 309 AM EDT/209 AM CDT/, a strong thunderstorm was located 14 miles
southwest of Carefree Town, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Brandenburg, Mount Pleasant, Leopold, Leavenworth, Mauckport, Alton,
Laconia, New Amsterdam, Roberta and Frymire.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3793 8659 3811 8659 3827 8617 3798 8604
TIME...MOT...LOC 0709Z 252DEG 30KT 3805 8646

RJS
Special weather statement, Aug 16, 2:23 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Louisville KY
223 AM CDT THU AUG 16 2018

KYZ061-070-071-160800-
Warren-Logan-Butler-
223 AM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN...SOUTHERN BUTLER
AND NORTHWESTERN WARREN COUNTIES...

At 223 AM CDT, a strong thunderstorm was located 8 miles north of
Russellville, moving northeast at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Russellville, Anderson, Lewisburg, Woodbury, Insco, Dimple, Epleys,
Leetown, Rockland and Buffalo Fork.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3677 8691 3694 8702 3728 8660 3708 8639
TIME...MOT...LOC 0723Z 230DEG 31KT 3696 8684

RJS
Special weather statement, Aug 16, 2:52 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
252 AM CDT THU AUG 16 2018

KYZ027-061-062-071-160830-
Grayson-Warren-Edmonson-Butler-
252 AM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BUTLER...SOUTH
CENTRAL GRAYSON...NORTHWESTERN WARREN AND NORTHWESTERN EDMONSON
COUNTIES...

At 252 AM CDT, a strong thunderstorm was located 9 miles east of
Morgantown, moving northeast at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Lee, Windyville, Roundhill, Segal, Lindseyville, Black Gold, Bee
Spring, Big Reedy, South and Prosperity.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3707 8656 3717 8664 3742 8637 3726 8619
TIME...MOT...LOC 0752Z 230DEG 32KT 3717 8652

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 7:07 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Larue, Meade, Nelson23 min
Aug 15, 7:12 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin18 min
Aug 15, 7:31 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Larue, Meade, Nelson15 min
Aug 15, 7:49 PM CDTSpecial Weather StatementLMKHardin26 min
Aug 15, 7:50 PM CDTSpecial Weather StatementLMKAnderson, Henry, Oldham, Shelby, Spencer40 min
Aug 15, 8:12 PM CDTSpecial Weather StatementLMKHardin33 min
Aug 15, 8:28 PM CDTSpecial Weather StatementLMKFranklin, Woodford32 min
Aug 15, 9:46 PM CDTFlash Flood WatchLMKBreckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 3 more17 hr
Aug 15, 11:25 PM CDTSpecial Weather StatementLMKBreckinridge35 min
Aug 15, 11:30 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio30 min
Aug 15, 11:47 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade43 min
Aug 16, 12:17 AM CDTSpecial Weather StatementLMKBullitt28 min
Aug 16, 1:31 AM CDTSpecial Weather StatementLMKFranklin, Henry, Scott, Shelby44 min
Aug 16, 1:54 AM CDTAreal Flood AdvisoryLMKHancock2 hr
Aug 16, 2:09 AM CDTSpecial Weather StatementLMKMeade36 min
Aug 16, 2:23 AM CDTSpecial Weather StatementLMKButler, Logan37 min
Aug 16, 2:52 AM CDTSpecial Weather StatementLMKEdmonson38 min
Aug 16, 3:04 AM CDTSpecial Weather StatementLMKBreckinridge, Meade26 min
Aug 16, 3:25 AM CDTSpecial Weather StatementLMKHardin35 min
Aug 16, 3:27 AM CDTSpecial Weather StatementLMKButler33 min
Aug 16, 3:32 AM CDTSpecial Weather StatementLMKBreckinridge28 min
Aug 16, 3:38 AM CDTSpecial Weather StatementLMKLogan37 min
Aug 16, 4:29 AM CDTAreal Flood AdvisoryLMKJefferson3 hr
Aug 16, 5:54 AM CDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Hardin, Meade3 hr
Aug 16, 7:09 AM CDTAreal Flood AdvisoryLMKButler, Edmonson, Logan, Simpson, Warren3 hr
Aug 16, 7:53 AM CDTAreal Flood AdvisoryLMKBullitt, Jefferson, Oldham, Shelby112 min
Aug 16, 8:06 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Edmonson, Hardin, Hart, Larue and 2 more114 min
Aug 16, 8:54 AM CDTFlash Flood WarningLMKWarren96 min
Aug 16, 11:33 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Metcalfe117 min
Aug 16, 12:53 PM CDTSpecial Weather StatementLMKMonroe37 min
Aug 16, 1:17 PM CDTSpecial Weather StatementLMKClinton, Cumberland, Russell43 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.